Parametrization of approximate algebraic curves by lines
IdentifiersPermanent link (URI): http://hdl.handle.net/10017/49616
Pérez Díaz, S., Sendra, J. & Sendra, J.R. 2004, “Parametrization of approximate algebraic curves by lines”, Theoretical Computer Science, vol. 315, no. 2-3, pp. 627-650.
Approximate algebraic curves
Hibrid symbolic-numeric methods
GAIA II (IST-2002-35512)
Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0)
© 2004 Elsevier
It is well known that irreducible algebraic plane curves having a singularity of maximum multiplicity are rational and can be parametrized by lines. In this paper, given a tolerance > 0 and an –irreducible algebraic plane curve C of degree d having an -singularity of multiplicity d−1, we provide an algorithm that computes a proper parametrization of a rational curve that is exactly parametrizable by lines. Furthermore, the error analysis shows that under certain initial conditions that ensures that points are projectively well defined, the output curve lies within the offset region of C at distance at most 2√ 2 1/(2d) exp(2).
Files in this item
- MATEMATIC - Artículos